# SDR DXTA2021011904620

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 1,743 hours, 1,204 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500708
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT HINGE BROKEN ON MAIN CABIN DOOR, SEE PICTURE.  REMOVED AND REPLACED BROKEN DOOR HINGE FROM THE AFT POSITION, IAW CE 680A AMM 52-10-50.  OPERATIONS CHECK GOOD.
